MathSciNet Relay Station
MathSciNet bibliographic data
MR561821 14H25 (10B05 14H45 14K20)
Schwartz, Charles F. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$. Trans. Amer. Math. Soc. 259 (1980), no. 1, 33–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement